Couldn't find what you looking for?

TRY OUR SEARCH!

I just started taking prometrium during my last cycle for low progesterone levels (I'm 30). My husband and I have been trying to get pregnant for a few months now with now luck. My period this month started very light for 3 days (which has been normal because of my progesterone level) and then the 4th day seemed to be normal with some cramping (not as bad as normal). But then my period just stopped and normally it lasts for 4-5 days. I do feel a little nauseous but otherwise have no symptoms. I haven't taken a pregnancy test yet because I was wondering if this could happen from taking the prometrium. Does anyone know?

Loading...

Hi i'm currently taking prometrium (i've been on it for 3 mths) at first it makes you very dizzy and nauseous and you also get light/medium cramps. Out of my personal experience i would say that yes its the sideffects of prometrium. But you never know, take the test! Good Luck
Reply

Loading...